Homeopathy and Health Forum
Sulphur and Nux Vomica effectHi i am 20 years old. i masturbates 5 times a week.When i masturbates my acne level increased . By searching in internet i found the source of acne is due to masturbation leads to deficiency of zinc in body and finally leads to acne. So i have taken the zinc supplement tablets name is Zincovit After using it for a week my acne level were decreased totally now i am free from acne but i got the side effects for the tablets. Like mild headache and body pains. so i want to use the homeopathy.
i founded a medicine Nux Vomica 30 or sulphur 30 in the same forum
first i started taking Nux Vomica 30 (5 pills morning and night)after 2 days i had severe head ache at that time i quitted nux vomica 30 and started using sulphur 30 (5 pills morning and night) It gives me relief from acne after using for one month now head ache is started coming .I used sulphur 30 regularly.
head ache(starting at After noon and evening)
Please help whether i have to continue to the same medicine or change the dose or medicine. And if continuous is it going to severe problem.
Hoping i will get good number of suggestions Thanking you....
Teja on 2017-02-20
This thread continues beneath the following ad.
pls take zincum met 200 weekly one dose and stop sulphur and other medicine for a month...
dr. deoshlok sharma
♥ deoshlok last yearThank you Deoshlok Sharma for suggesting me
1)Zincum met 200, how many pills i have to take
2)How long i have to take Zincium met after that what i have to continue
3)From now onward i dont have to take sulphur 30, Nux vomica 30 Right Sharma ji
And once again thank you for your reply for my problem
[message edited by Teja on Mon, 20 Feb 2017 21:15:15 UTC]
Teja last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.